MathSciNet Relay Station
MathSciNet bibliographic data
MR664027 (84h:55011) 55P62 (55M30 55P50)
Félix, Yves; Halperin, Stephen Rational LS category and its applications. Trans. Amer. Math. Soc. 273 (1982), no. 1, 1–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement